# SDR UALA2011110906094

- Difficulty date: November 8, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 64,196 hours, 9,210 cycles
- Engine: Pwa PW40903
- System (JASC): 2300 · Communications System
- Part: Seal
- Condition: Damaged
- Location: Antenna
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WATER LEAKING ABOVE DOOR 3L AT 40 DROPS PER MIN.  APPEARS TO BE COMING FROM THE HGA PORT L M23093 CONNECTOR.  FOUND AREA OF SEALANT ON THE UPPER EDGE OF ANTENNA MISSING, SCRAPED AREA, RESEALED UPPER EDGE & APPLIED TAPE OVER AREA OF SEALANT.  ACP A REPAIR WITHIN 30 HOURS OR BY MAX PTT 64226:41 REF MT23-UA6. -INF-  :REF MT23-UA06 PLEASE COMPLY WITH SERVICE TIP ON RETURN FLT 836-09.  NEEDS MINIMUM 12 HRS GRD TIME AND HANGER IF INCLEMENT WEATHER.  ANTENNA RESEALED CURE TIME 12 HOURS STARTING AT MIDNIGHT ON NOV 9. RPR-  :SEALANT IS CURED.
